# SDR SWAA2025091097604

- Difficulty date: August 1, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT WORK CORRECTLY BATTERY PACK LOCATED BTW STA 559 AND STA 579 RH SIDE AT PASSENGER CABIN (1EA).   REPLACED BATTERY PACK LOCATED BTW STA 559 AND STA 579 RH SIDE AT PASSENGER CABIN (1EA) IAW AMM 33-51-06-960-805 STEP 4.E.(5)(6) TEST IS OK.
